# SDR USAA2009010690038

- Difficulty date: January 5, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 30,550 hours, 11,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2915
- Condition: Faulty
- Location: Cabin
- Part time: 30,545 hours, 11,881 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE 4301273 P09 CHK EMERGENCY LIGHT AFT CABIN EMERGENCY POWER SUPPLY KEEPS GIVING UNIT FAULT.  R&R AFT CABIN EMERGENCY POWER SUPPLY UNIT.  OPS CHECK WAS GOOD.
